MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV TRIFURCATED MONITORING KIT 60 INCH, 3 DISPOSABLE TRANSDUCERS, 3 3 M; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV TRIFURCATED MONITORING KIT 60 INCH, 3 DISPOSABLE TRANSDUCERS, 3 3 M; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 425900405
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac¿ iv trifurcated monitoring kit 60 inch, 3 disposable transducers, 3 3 ml squeeze flush, macrodrip (pole mount) where it was reported teh clinician observed blood had started to back flow into the pulmonary artery (pa) line and began to leak from a crack/hole on the distal stopcock.There was patient involvement and no adverse event/patient harm.
 
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned; however, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 6 may 2025 investigation summary, the reported complaint of leak was confirmed on the returned set.During visual inspection, a crack was observed on the female luer which is connected to the 48" pressure tubing.When the returned partial set was primed and pressure leak tested, a leak was observed from the crack.The probable cause of the leak is unknown the lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC® IV TRIFURCATED MONITORING KIT 60 INCH, 3 DISPOSABLE TRANSDUCERS, 3 3 M
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22070602
Report Number9617594-2025-01084
Device Sequence Number8398134
Product Code DRS
UDI-Device Identifier00840619063184
UDI-Public(01)00840619063184(17)270501(10)13998561
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number425900405
Device Lot Number13998561
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/14/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown